Regularising Transformations for Complex Differential Equations with Movable Algebraic Singularities

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1572-9656
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Regularising Transformations for Complex Differential Equations with Movable Algebraic Singularities ; volume:25 ; number:1 ; day:6 ; month:3 ; year:2022 ; pages:1-43 ; date:3.2022
Mathematical physics, analysis and geometry ; 25, Heft 1 (6.3.2022), 1-43, 3.2022

Creator
Kecker, Thomas
Filipuk, Galina
Contributor
SpringerLink (Online service)

DOI
10.1007/s11040-022-09417-6
URN
urn:nbn:de:101:1-2022063020442574583667
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:24 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

Other Objects (12)